# SDR QXEA0201284

- Difficulty date: August 25, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND INBOARD SEAT TRACK NR 5 HAS TWO BAD RIVETS AND DAMAGE TO WEB AROUND FIVE RIVETS BETWEEN X510.0 AND X531.0.  REPAIRED IAW DHC-8-200 SRM 51-40-00 AND SRM 51-40-11.
